# SDR 2011FA0000145

- Difficulty date: February 11, 2011
- Submitted: March 3, 2011
- Operation: General aviation
- Aircraft: N822BB
- Make and model: Cessna 208
- Aircraft serial: 20800329
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 26300038
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,609 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTC=4354, DURING PHASE 10 INSP, FOUND HORIZONTAL STAB FWD SPAR BENT AND CRACKED, IN THE CENTER WEB AREA, IN BETWEEN THE FWD ATTACH POINTS.  MFG CUSTOMER SERVICE AND ENGINEERING WERE CONTACTED AND SENT PHOTOS.  OPERATOR SUSPECTS ACFT CLEANING PERSONNEL STANDING ON TOP OF HORIZ STAB DURING CLEANING OPERATION.  THIS PRACTICE WILL NO LONGER BE ALLOWED.  ALSO, LARGE RED "NO STEP" PLACARDS WILL BE OPSITIONED ON TOP OF LT AND RT HORIZ STAB OF THESE ACFT.
